MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS IGFBP-3; RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE

ROCHE DIAGNOSTICS ELECSYS IGFBP-3; RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Catalog Number 07574690190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys igfbp-3 results for 8 patient samples on a cobas e 411 immunoassay analyzer.The doctor questioned the results as they did not meet the patients' clinical pictures.On (b)(6) 2023, patient 1 had an igfbp-3 result of 4493 ng/ml.On (b)(6) 2023, patient 2 had an igfbp-3 result of 4650 ng/ml.On (b)(6) 2023, patient 3 had an igfbp-3 result of 2279 ng/ml.On (b)(6) 2023, patient 4 had an igfbp-3 result of 3227 ng/ml.On (b)(6) 2023, patient 5 had an igfbp-3 result of 1171 ng/ml.On (b)(6) 2023, patient 6 had an igfbp-3 result of 5436 ng/ml.On (b)(6) 2023, patient 7 had an igfbp-3 result of 3022 ng/ml.On (b)(6) 2023, patient 8 had an igfbp-3 result of 5124 ng/ml.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer used a new calibrator lot to recalibrate and the qc data stabilized.The customer changed their workflow and calibration schedule.The customer is now calibrating before running patient samples as it appears to give control results closer to the target value.No issues have been reported since the changes were implemented.The investigation did not identify a product problem.

Brand Name
ELECSYS IGFBP-3
Common Device Name
RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg)
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key17465221
Report Number1823260-2023-02521
Device Sequence Number2905006
Product Code CFL
UDI-Device Identifier07613336142677
UDI-Public07613336142677
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Catalogue Number07574690190
Device Lot Number70526201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/10/2023
Supplement Date Received by Manufacturer08/10/2023
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 YR
Patient SexMale